# SDR SIMA200219301

- Difficulty date: July 12, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 7225280527
- Condition: Broken
- Location: Control Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT ARM SWITCH BROKEN.  SFP TO LAX FOR REPAIRS.  REPLACED FLIGHT ATTENDANTS CONTROL PANEL IAW SAAB 340B MM CHAPTER 25-22-15, OPS CHECK GOOD.  (M)
